# SDR AALA202506097068

- Difficulty date: June 5, 2025
- Submitted: June 9, 2025
- Operation: Air carrier
- Aircraft: N766US
- Make and model: Airbus A319-112
- Aircraft serial: 1378
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION STRINGER 43L LOC. BTW FR. 59 TO  FR. 60  AFT CARGO COMPARTMENT. MAINTENANCE PERFORMED REPAIR ON STRINGER 43L LOC. BTW FR. 59 TO FR. 60 AFT CARGO COMPARTMENT IAW A319 SRM 53-41-13-300-010.
